| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with broken belt clip slot and broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that they requested for belt clip.The customer¿s blood glucose level was unknown.The device will be returned for analysis.